JournalspmVol. 68 / No. 3DOI 10.4171/pm/1890

Agreeable solutions of variational problems

  • Alexander J. Zaslavski

    Technion - Israel Institute of Technology, Haifa, Israel
Agreeable solutions of variational problems cover

You need to subscribe to download the article.


In this paper we study solutions of infinite horizon variational problems associated with a certain class of integrands. We consider c-optimal solutions, which were introduced and used for models of solid-state physics and in the theory of thermodynamical equilibrium for materials and agreeable solutions introduced for models of economic dynamics. We show that if an integrand possesses an asymptotic turnpike property, then these two optimality notions are equivalent.